Couldn't find what you looking for?

TRY OUR SEARCH!

   I'm a 23 year old male.    Back in 2011,I began having severe burning pain when urinating and a soreness in my urethra that radiated to the tip of my penis.   I was also having difficulty urinating as well, I had to strain and sometimes nothing would come out.  I was living on campus attending a university at the time, and was also sexual active, so my instinctive thought was that I contracted an STD.  I went to the health clinic and took a urine sample and a urethra swab (do not recommend but did it anyway to rule things out) and my results came back negative for any STD's but my urine sample did contain a few bacterial microbes.    I immediately went home and saw my primary doctor.  I took a urine test there as well, and they actually didn't find any trace of bacteria in my urine but my doctor prescribed me 4 tablets of Azithromycin, each tablet contained 250mg.  After a week my symptoms disappeared for 4 months.  In September of 2011 my systems not only came back, but brought a few other things I didn't suffer from before.  The severe pain when urinating and  constant pain in my urethra radiating to the tip of my penis returned, but I was now having irritable bowel like symptoms too.   Regardless of what I ate I was constantly feeling bloated,gasey, and had heart burn,  as well as constant loose stools with a green and yellow color.    At the time I was 21 but I've always been very physically fit and a healthy person.  My diet back then and currently consists of mainly fruits,veggies,chicken,turkey,fish, and occasional complex carbs like brown rice etc.  I also was and currenty exercised 5 days a week for at least 1hr and 30mins.    I drank occasional but never used any drugs or smoked and kept fast food to once every couple months.   For my urinary issues, I began seeing a urologist who checked my prostate and said it was very inflamed, who prescribed me sulfameth and 600mg of Ibuprofen for the pain and scheduled me to come back for a urination flow test.  My flow test came out fine, meaning that there was no blockage keeping me from urinating or any irregular rhythm in it, but the medicine prescribed did nothing for my symptoms.     After one month I went back to him and he prescribed me 100mg tabs of Doxycycline hyclate which actually made me feel really sick so I stopped taking them and switched doctors.    My new urologist checked my prostate and said it wasn't actually inflamed but my pelvic floor muscles were really tight and inflamed.  He recommended that I see a physical therapist specializing in pelvic floor syndromes, and prescribed me a muscle relaxer which I used once but stopped because it made me sick.   Keep in mind that each time I visted the urologist i was required to leave a urine sample to be tested and they all came back negative for any bacteria.   I started seeing a pelvic floor specialist back in September 2012 up till now and my symptoms have decreased incredibly but I still have weeks were my symptoms are really bad.  A new one that started was having a slight pain with erection and a soreness after I ejaculate.  That one comes and goes.  Regarding my irritable bowel symptoms, back in 2011 I went to a gastroenterologist  who preformed a endoscopy and said I was completely healthy that I need to watch my diet and prescribed me ranitidine 150 mg which made me feel extremely sick so I stopped taking them.   After this I had two colonhydrotherapy sessions done in the hopes of "cleansing my colon" which heeded no positive results so I began taking Dr.Ohhira probiotic.  It was really improving my bowel movements, my stool became solid and brown color again but a weird side effect I was having was it was actually making my urinary symptoms worse.  I began having trouble urinating and a pain in my urethra again.  Once I stopped taking them, after a few weeks my symptoms decreased.   Currently my urinary symptoms are still there but not as prevalent as before, my gastrointestinal issues have a slight improvements like instead of always having constant loose stools, a couple times a week i might have a solid regular bowel movement.   I recently tried a new probiotic in the hopes of improving some things, its called acidophilus pearls.  For the first week my gastrointestinal issues have been going down, but now i'm on week 2 of the probiotic and i'm having the same urinary side affects I had last time.  If my pelvic floor muscles seem to be the main issue and cause of my problems, why would beneficial bacteria affect me this way.  Any feed back would be greatly appreciated.  Thank you to anyone who takes the time to read this.  

Loading...

That could be UTI. UTI can cause these symptoms. You can go to see the doctor to make sure. If it is, doctor may prescribe you some antibiotics. However, antibiotics may bring side effects. If you don't, you can choose herbal medicine. Diuretic and Anti-inflammatory Pill is a typical herbal medicine for UTI. You can google it to get more information. Though it may work slowly, it can eradicate UTI and doesn't have any side effects. I hope it can help you.

Reply

Loading...